Related G-metrics and Fixed Points

Yaé Ulrich O. Gaba 1 , 2
  • 1 Institut de Mathématiques et de Sciences Physiques (IMSP), , Porto-Novo
  • 2 African Center for Advanced Studies (ACAS), , Yaounde, Cameroon

Abstract

For a single valued mapping T in a G-complete G-metric space (X, d), we show that if Tn,for some n> 1, is a contraction, then T itself is a contraction under another related G-metric d′. We establish moreover that if T is uniformly continuous, then d′ is G-complete.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] M. Abbas and T. Nazir and W. Shatanawi and Z. Mustafa, Fixed and related fixed point theorems for three maps in G-metric spaces, Hacettepe Journal of Mathematics and Statistics, 41 (2), (2012)

  • [2] V. Bryant, A remark on a fixed-point theorem for iterated mappings, The American Mathematical Monthly, 75 (4), (1968), 399–400

  • [3] Y. U. Gaba, Fixed point theorems in G-metric spaces, Journal of Mathematical Analysis and Applications, (2017)

  • [4] Y. U. Gaba, λ-sequences and fixed point theorems in G-metric type spaces, Journal of the Nigerian Mathematical Society, 35 (2), (2017), 303–311

  • [5] Y. U. Gaba, New Contractive Conditions for Maps in G-metric Type Spaces, Advances in Analysis, 1 (2), (2016)

  • [6] Y. U. Gaba, Common fixed points in G-metric type spaces via λ-sequences, Journal of Mathematics, Volume 2017, Article ID 6018054, 7 pages

  • [7] M. Jleli and B. Samet, Remarks on G-metric spaces and fixed point theorems, Fixed Point Theory and Applications, 2012 (1), (2012), 210

  • [8] M. Jovanović and Z. Kadelburg and S. Radenović,Commonfixedpoint results in metric-type spaces, Fixed Point Theory and Applications, 2010 (1), (2010), 978121

  • [9] S. K. Mohanta, Some fixed point theorems in G-metric spaces, Analele Universitatii” Ovidius” Constanta-Seria Matematica, 20 (1), (2012), 285–306

  • [10] Z. Mustafa, A New Structure for Generalized Metric Spaces: With Applications to Fixed Point Theory, University of Newcastle, 2005

  • [11] Z. Mustafa and H. Aydi and E. Karapınar, Generalized Meir–Keeler type contractions on G-metric spaces, Applied Mathematics and Computation, 219 (21), (2013), 10441–10447

  • [12] Z. Mustafa and B. Sims, A new approach to generalized metric spaces, Journal of Nonlinear and convex Analysis, 7 (2), (2006), 289–297

  • [13] Z. Mustafa and T. Van An and N. Van Dung and L. T. Quan,Two fixed point theorems for maps on incomplete G-metric spaces, Appl. Math. Sci, 7, (2013), 2271–2281

  • [14] S. R Patil and J. N. Salunke, Expansion mapping theorems in G-cone metric spaces, Int. Journal of Math. Analysis, 6 (44), (2012), 2147–2158

  • [15] V. Sihag and R. K. Vats and C. Vetro, A fixed point theorem in G-metric spaces via α-series, Quaestiones Mathematicae, 37 (3), (2014), 429–434

OPEN ACCESS

Journal + Issues

Search